Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A Mathematical Model for Determining Effectiveness of Family Planning Clinics

Donald W. MacCorquodale and Thomas W. Pullum
Studies in Family Planning
Vol. 5, No. 7 (Jul., 1974), pp. 232-238
Published by: Population Council
DOI: 10.2307/1964787
Stable URL: http://www.jstor.org/stable/1964787
Page Count: 7
  • Read Online (Free)
  • Download ($16.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Mathematical Model for Determining Effectiveness of Family Planning Clinics
Preview not available

Page Thumbnails

  • Thumbnail: Page 
232
    232
  • Thumbnail: Page 
233
    233
  • Thumbnail: Page 
234
    234
  • Thumbnail: Page 
235
    235
  • Thumbnail: Page 
236
    236
  • Thumbnail: Page 
237
    237
  • Thumbnail: Page 
238
    238